anxiety · depression · mental illness · social anxiety · The Blogger · The Journey

Magic Little Pills.

So recently I had to reschedule some appointments so that caused me to be delayed in some of my prescriptions that needed to be filled in a way I was freaking out because I didn’t want to mess up my daily routine but then I decided to just relax and see how I would react without the daily doze of the magic little pills that have also become part of my life.

Starting the week I was okay I didn’t really feel much different only the occasional thoughts of “damn I’m screwing up” for not taking them fast-forward to midweek I physically and mentally notice the absence of them, specially my anti-depressants.

I hate admitting that but I honestly felt that weak feeling inside me, my limbs feeling so tired even thought I slept all night and the lack of self love and motivation. Getting up in the morning was hard the whole day passing by like a blur and by three p.m. feeling so exhausted that I literally had to get into bed and sleep and that’s exactly what I did until today.

The worst part is waking up seeing it is still daylight outside and looking at the time and date before retrieving your eyes to the ceiling and  telling yourself  how unproductive and miserable you are because feeling hopeless is the only thing you got.

You see, I think I’ve said this before, help is help and I shouldn’t be ashamed of that but it still feels uncomfortable and sad for me that I need those “magic little pills” to be okay. I’ve told myself countless of times that if they are part of my journey in life to be happy then so be it but there’s still that occasional feeling that I’ve failed at life, and this week was one of them.

 

 

Advertisements

5 thoughts on “Magic Little Pills.

  1. You haven’t failed. You just forgot. You are human. Millions of us need those ‘happy little pills’ to get through the day. I have for many years. But they have pulled me out of a hole to a better life. And they will do the same for you as well. You are you. You’re not defined by a pill. Walk with your head up high.

    Liked by 1 person

  2. Depending on what antidepressant you’re taking, you can go into withdrawal after 2-3 days of not taking them. That would explain your limbs feeling heavy and being so tired. Also if you feel any flu-like symptoms, that would explain it.

    Like

    1. Really? In that case I still haven’t refilled my prescription and I did catch a cold since like Monday…….now I’m wondering if I should just go off then because that’s one thing I was scared of being dependant on them

      Like

      1. It’s not dependence in the way you think. (I’m a pharmacist, so bear with me!) SSRIs (probably what you’re taking) prevent a neurotransmitter called serotonin from being broken down, allowing more of it to be available for your body to use; this is what improves your mood. But when you stop taking them, all of a sudden there is less serotonin available and your body reacts to it. Just because it’s a medication that needs to be weaned off doesn’t mean you’re addicted or dependent or anything like that. It’s just your body’s physiological response. 🙂

        Liked by 1 person

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s